# SDR ALGA094414

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N403AL
- Make and model: Bell 407
- Aircraft serial: 53478
- Aircraft time: 2,440 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS7588
- Condition: Ratcheting
- Location: Main Rotor
- Part time: 363 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BEARING ROUGH AND RATCHETY. REPLACED WITH NEW PART.
